# SDR AALA201903129014

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 14,732 hours, 4,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
